# SDR FDEA201008293179

- Difficulty date: August 29, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB30271
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING DROOP L/E EXTERIOR SURFACE FOUND EXISTING REPAIR. EXISTING REPAIR ON LT WING DROOP L/E EXTERIOR SURFACE FOUND PREVIOUSLY ACCOMPLISHED IAW SRM 57-10-00 FIG 55, VOL I, REVISION 96 BUT FOUND WITH SHORT EDGE MARGIN. EXISTING REPAIR DOUBLER REMOVED IAW SRM 51-33-01, VOL II REV 96. NEW REPAIR DOUBLER FABRICATED AND INSTALLED IAW SRM 57-10-00 FIG 55, VOL I, REV 96.  EO 8-5100-7-5001, A7, PART 2,  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
